# SDR SIMA20160714001

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 31,418 hours, 27,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE REPET WRITE UP PG 3900301.  LUBRICATED MAIN DOOR FRAME ROLLERS IAW MM 53-21-02, OPS CHECKED OK IAW MM 52-10-01
